# SDR P5CA2011120600504

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 47,181 hours, 7,713 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PART OF RIB AT STATION 151.548 OF THE LEADING EDGE OF THE LEFT HORIZONTAL STABILIZER IS CRACKED.  REPAIRED RIB IAW EI T2011A55B-169 REV 1.  NO FURTHER ACTION REQUIRED.
